MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE, SET, STD VOL, UNIV ENDS,; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION TUBE, SET, STD VOL, UNIV ENDS,; SET, I.V. FLUID TRANSFER
Catalog Number H93821
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot was manufactured between april 01, 2019 and april 02, 2019.Three actual samples were received for evaluation.Visual inspection was performed and the bottom seal was opened on all three samples.The reported condition was verified.The cause of the condition could not be determined.The remaining sample was not received for evaluation; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the wrapper seals of four units of fluid transfer tube sets were found to be opened.This was identified during testing.There was no patient involvement.No additional information is available.

Brand Name
TUBE, SET, STD VOL, UNIV ENDS,
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9483171
Report Number1416980-2019-06953
Device Sequence Number16246062
Product Code LHI
UDI-Device Identifier00085412476520
UDI-Public(01)00085412476520
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Catalogue NumberH93821
Device Lot Number60178034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1